# SDR SWAA113728

- Difficulty date: May 17, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 55,602 hours, 46,295 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6545412
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND, RT WING NR 5 GROUND SPOILER O/B FITTING ASSY LUG BROKEN.  REPAIRED FITTING PER EA.
